# SDR VNAA20240214010

- Difficulty date: January 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON FLOOR LH SEAT RAIL BTW FS 847.00 +16.00 TO FS 977.00 (SEVERAL LOCATIONS) AND CORROSION ON FLOOR RH SEAT RAIL BTW FS 897.00 TO FS 913.00.  FLOOR LH SEAT RAIL BTW FS 847.00 +16.00 TO FS 977.00 AND FLOOR RH SEAT RAIL BTW FS 897.00 TO FS 913.00 WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
